U.S. doctors online nowAsk doctors free
A 31-year-old male asked:

i have epilepsy. i quit drinking alcohol. i couldn't sleep last night and kept having seizure auras, shakes, panic. i feel if i do not just drink, that i won't sleep and will have a grand mal seizure. should i taper off instead of cold turkey?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Stay off alcohol: Alcohol is a poison that never did anybody any good, ever, so stay away from it. Consult a neurologist for your epilepsy. Wish you good health!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Addison, TX
A 23-year-old female asked:

4 weeks old baby is crying after hepatitis b vaccination, she has been fussy for 2 days after. Eats well but sleeps lesser than normal in day time. Is this a problem?

2 doctor answers4 doctors weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
NO: Hepatitis b shot given.Did you give tylenol (acetaminophen) for pain? Cold compress for swelling? The reaction is normal for baby shot. He will be ok soon.
Addison, TX
A 23-year-old female asked:

6 weeks old baby cries after 4 hrs of travel. We took 30 minutes break every 1 hour. Eating well, no fever. But crying loud like hurt & not sleeping. Is she under pain? If yes, can I give tylenol (acetaminophen) ?

1 doctor answer1 doctor weighed in
Dr. Anthony LaBarbera
Dr. Anthony LaBarberaanswered
Pediatrics 28 years experience
No: You should not give tylenol (acetaminophen). The travel probably upset the baby's routine. If everything else is okay, i would provide extra comfort.
Scottsboro, AL
A 29-year-old female asked:

Im being tested for overactive thyroid. The doctor put me on clonazepam and citalopram in the mean time for severe anxiety/panic attacks. Is severe weeakness a symptom of the thyroid or the meds?

1 doctor answer6 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 41 years experience
Hard to say: Without knowing your thyroid test results, this is very hard to say. If the weakness onset was right after starting the medications, that may be the cause. If you have sever hyperthyroidism ( TSH is very low and your free thyroxine, t4, is very high), then your thyroid could be contributing. An evaluation by your doctor shoudl be able to tell the difference, or find another explanation.
A 58-year-old female asked:

Can food and chemical sensitivities cause high heart rate, chest pressure, nausea, dizziness, reflux, anxiety and panic attacks, etc.?

1 doctor answer4 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Allergies: Possible. Need to work with your doctor to identify the cause and remedy that.
Florence, SC
A 30-year-old male asked:

I'm feeling dizzy, blacking-out, havin some pressure on tha left side of my chest, can't sleep, and having hunger pains in my stomach. Do I have ulcer?

1 doctor answer1 doctor weighed in
Dr. Nancy Baxi
Internal Medicine 25 years experience
Bleeding?: If you are blacking out, you need to go to the er. One possiblilty is internal bleeding from an ulcer or elsewhere. Ulcer amongst other things. If you are bleeding internally to the point of being dizzy with chest pressure and blacking out, that needs to be evaluated and treated asap

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 9, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.